# SDR IPXA10M62939

- Difficulty date: September 11, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING UPPER SURFACE HAS A DEEP GOUGE, INBD L/E AT SLAT NR2 POSTION.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOULBER IAW SRM 57-40-02, REPAIR 8,
